VOL. 11 · NO. 4 | December 1964
 
VIEW ALL ABSTRACTS +
Front Matter
Michigan Math. J. 11 (4), (December 1964)
No abstract available
Articles
Errett Bishop
Michigan Math. J. 11 (4), 289-304, (December 1964) DOI: 10.1307/mmj/1028999180
KEYWORDS: 32.25, 32.27
No abstract available
A. M. Bruckner
Michigan Math. J. 11 (4), 305-309, (December 1964) DOI: 10.1307/mmj/1028999181
KEYWORDS: 26.40
No abstract available
Robert Breusch
Michigan Math. J. 11 (4), 311-315, (December 1964) DOI: 10.1307/mmj/1028999182
KEYWORDS: 10.42
No abstract available
Thomas H. MacGregor
Michigan Math. J. 11 (4), 317-320, (December 1964) DOI: 10.1307/mmj/1028999183
KEYWORDS: 30.40
No abstract available
E. F. Beckenbach
Michigan Math. J. 11 (4), 321-326, (December 1964) DOI: 10.1307/mmj/1028999184
KEYWORDS: 30.40
No abstract available
M. S. Robertson
Michigan Math. J. 11 (4), 327-335, (December 1964) DOI: 10.1307/mmj/1028999185
KEYWORDS: 30.52
No abstract available
M. N. Bleicher, L. Fejes Tóth
Michigan Math. J. 11 (4), 337-341, (December 1964) DOI: 10.1307/mmj/1028999186
KEYWORDS: 52.45
No abstract available
H. Davenport
Michigan Math. J. 11 (4), 343-344, (December 1964) DOI: 10.1307/mmj/1028999187
KEYWORDS: 10.32, 10.31
No abstract available
Richard Datko
Michigan Math. J. 11 (4), 345-351, (December 1964) DOI: 10.1307/mmj/1028999188
KEYWORDS: 49.00, 93.40
No abstract available
Amnon Jakimovski
Michigan Math. J. 11 (4), 353-356, (December 1964) DOI: 10.1307/mmj/1028999189
KEYWORDS: 40.30
No abstract available
A. L. Peressini
Michigan Math. J. 11 (4), 357-364, (December 1964) DOI: 10.1307/mmj/1028999190
KEYWORDS: 46.01
No abstract available
Peter A. Fillmore
Michigan Math. J. 11 (4), 365-367, (December 1964) DOI: 10.1307/mmj/1028999191
KEYWORDS: 06.20
No abstract available
Ron Larsen, Teng-sun Liu, Ju-kwei Wang
Michigan Math. J. 11 (4), 369-378, (December 1964) DOI: 10.1307/mmj/1028999192
KEYWORDS: 42.52
No abstract available
Fred Brauer
Michigan Math. J. 11 (4), 379-383, (December 1964) DOI: 10.1307/mmj/1028999193
KEYWORDS: 34.30
No abstract available
Lamberto Cesari
Michigan Math. J. 11 (4), 385-414, (December 1964) DOI: 10.1307/mmj/1028999194
KEYWORDS: 47.80, 34.45
No abstract available
Back Matter
Michigan Math. J. 11 (4), (December 1964)
No abstract available
Back to Top